Journal of Symbolic Logic

A Model Complete Theory of Valued D-Fields

Thomas Scanlon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The notion of a D-ring, generalizing that of a differential or a difference ring, is introduced. Quantifier elimination and a version of the Ax-Kochen-Ersov principle is proven for a theory of valued D-fields of residual characteristic zero.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 4 (2000), 1758-1784.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746262

Mathematical Reviews number (MathSciNet)
MR1812179

Zentralblatt MATH identifier
0977.03021

JSTOR
links.jstor.org

Citation

Scanlon, Thomas. A Model Complete Theory of Valued D-Fields. J. Symbolic Logic 65 (2000), no. 4, 1758--1784. https://projecteuclid.org/euclid.jsl/1183746262


Export citation